# SDR SWAA2014080130551

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,698 hours, 44,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 623337
- Part serial: MX438051
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, A SYS HYD FAILURE.  R & R VLV IAW MM.
